# SDR 2DYA20210402000

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 69,730 hours, 30,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

38 L CEILING EMERGENCY LIGHT INOP. REPAIR TO TERMINALS. CRIMP WIRES TO ASSY 38 L CEILING EMERGENCY LT IAW SWPM 20-10-13. OPS CHECK NORMAL IAW AMM 33-51-00.
